# SDR SWAA071302

- Difficulty date: March 9, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 7,439 hours, 4,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C27093
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT DOOR LIGHT LENS LOOSE.  REMOVED AND REPLACED LENS COVER PER MM.
